# SDR DALA2015113007266

- Difficulty date: November 30, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 64,547 hours, 46,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L-1 DOOR SLIDE PARACHUTE PIN DISENGAGED.  THE L-1 DOOR SLIDE WAS REPLACED.
